# SDR YENA2023010600020

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 72,901 hours, 26,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1141, FUMES DIRTY SOCK ODOR MOMENTARILY ON CLIMBOUT AND EXTENSIVELY DURING DECENT..NO CHANGE WITH EITHER PACK OFF-DECENT WITH CLEAR AIT NO MOISTURE VISIBLE; CLEANED APU AIR INTAKE IAW AMM 49-16-00-100-005. RAN APU BLEED SYSTEM NO ODOR PRESENT. ECS DECONTAMINATION ACCOMPLISHED IAW AMM 21-00-00-615-802. MEL CLEARED, MCC NOTIFIED, PLACARD REMOVED, MX-4 UPDATED.
